# SDR ABXA050109

- Difficulty date: May 2, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 53,513 hours, 43,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 991556135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 1072 WAS CORRODED TOP AND BOTTOM SIDE LONGERON 28 LEFT - LONGERON 28 RIGHT.  REMOVED AND REPLACED FLOOR SUPPORT SECTIONS IAW DC-9 SRM 51-30-2, 51-30-5, AND SSRM DRAWING K05159.
